# SDR CA030731017

- Difficulty date: July 29, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 75,378 hours
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 654476114
- Condition: Leaking
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) IN CRUISE, FLT CREW REPORTED AN APU FIRE INDICATION. CREW FOLLOWED CHECKLISTS, DISCHARGED APU FIRE BOTTLE, DECLARED AN EMERGENCY & REQUESTED CLEARANCE DIRECTLY TO YWG. APU FIRE WARNING LIGHT REMAINED ON AND CREW ADVISED OF ABNORMAL LANDING CONFIGURATION.  A/C LANDED WITHOUT INCIDENT, CFR CALLED OUT (NO FIRE INDICATION). AIRCRAFT TAXIED TO GATE. MAINTENANCE INSPECTION REVEALED NO FIRE INDICATION. APU & APU FIRE DETECTION SYSTEM MEL'D.  AT NEXT RON, A/C INSPECTED & MAINTENANCE FOUND LT ELEVATOR PCU LEAKING HYD FLUID ONTO APU EXHAUST DUCTING. MAINTENANCE REPLACED PCU & GROUND CHECKED SERVICEABLE - NO LEAKS.  APU FIRE DETECTION SYSTEM TESTED. NO FAULTS FOUND.  A/C RETURNED TO SERVICE.
